# SDR BJNA040503

- Difficulty date: May 12, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE WALK AROUND CHECK, THE AFT SECTION OF EMERGENCY FLOOR TRACK LIGHTING WOULD NOT TEST.  MAINTENANCE REMOVED AND REPLACED THE LIGHT STRIP OF THE AFT SECTION OF EMERGENCY FLOOR TRACK IAW EEL COMPONENT MAINTENANCE MANUAL 33-50-01.  SYSTEM NOW CHECKS NORMAL.  (M)
